Authors: Dragović, Branko 
Radyno, Ya
Khrennikov, Anderi
Title: Distributions on adeles
Journal: Journal of Mathematical Sciences
Volume: 142
Issue: 3
First page: 2105
Last page: 2112
Issue Date: 1-Apr-2007
ISSN: 1072-3374
DOI: 10.1007/s10958-007-0120-7

Show full item record

SCOPUSTM   
Citations

12
checked on Feb 5, 2023

Page view(s)

6
checked on Feb 5, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.